Quick search
Go!

SUBSPACES IN RHEONOMIC FINSLER SPACES


OTILIA LUNGU
Department of Mathematics, Informatics and Educational Sciences Faculty of Sciences, “Vasile Alecsandri" University of Bacău, 157 Calea Mărăşeşti, Bacău, 600115, ROMANIA
e-mail :otilas@yahoo.com, otilia.lungu@ub.ro

Issue:

SSRSMI, Number 1, Volume XXVII

Section:

Volume 27, Number 1

Abstract:

The purpose of the present paper is to investigate some properties of subspaces in Rhe-onomic Finsler Spaces.We describe the induced connections of the subspaces.

Keywords:

Rheonomic Finsler Spaces, induced connections, Finsler connection.

Code [ID]:

SSRSMI201701V27S01A0009 [0004610]

Note:

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu